advertisement
Question
Posted by: stephan | 2007/08/17

Effect of Diane35 on male

Good day Dr Cassim
I am a male that havs been on Diane 35 now for about 5 years,I use it to keep my acny under controle, I have stoped taking it a couple of times but the problem returned so I just went back onto the treatment.My question is will I be able to ever have children seeing that I have been useing the female hormons for so long
Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Stephan

In my opinion it was certainly ill advised to use such potent contraceptive/anti-androgen medication. I would advise you to have a semen analysis done as soon as possible. This will in essence give a good indication of the extent of any adverse effects if any that the medication may have caused thus far.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement